# SDR NACA2019082100101

- Difficulty date: August 21, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS500B - BS500B + 10" AFT JAMB INNER SKIN OF MAIN CARGO DOOR HAS EXISTING SKIN REPAIR, IMPROPER FASTENER INSTALLATION, ELONGATED HOLES IN SKIN AND MANY GOUGES.  REPLACED INNER SKIN WITH MADE REPAIR PART AT STA 500B-500B+ 10 IAW AEI DWG AE737-3-200-2 REV E, THIS REPLACEMENT OF SKIN REMOVED EXISTING REPAIR, FIXED IMPROPER FASTENERS AND ELONGATED HOLES AND GOUGES IN SKIN.
